×

Found 57 Documents (Results 1–57)

100
MathJax

On the continuous dependence of non-ruin probability on claim distribution function in the classical risk model. (English. Russian original) Zbl 1393.93113

Cybern. Syst. Anal. 54, No. 2, 242-248 (2018); translation from Kibern. Sist. Anal. 2018, No. 2, 78-84 (2018).
MSC:  93E03 91B30
PDF BibTeX XML Cite
Full Text: DOI

Optimizing insurance and reinsurance in the dynamic Cramér-Lundberg model. (English. Russian original) Zbl 1258.93121

Autom. Remote Control 73, No. 9, 1529-1538 (2012); translation from Avtom. Telemekh. 2012, No. 9, 111-123 (2012).
MSC:  93E20 91B30 49K45
PDF BibTeX XML Cite
Full Text: DOI

Nonlinearly perturbed stochastic processes and systems. (English) Zbl 1404.60130

Rykov, Vladimir V. (ed.) et al., Mathematical and statistical models and methods in reliability. Applications to medicine, finance, and quality control. Invited papers based on the presentation at the 6th international conference (MMR 2009), Moscow, Russia, June 22–26, 2009. Boston, MA: Birkhäuser (ISBN 978-0-8176-4970-8/hbk; 978-0-8176-4971-5/ebook). Statistics for Industry and Technology, 19-37 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Optimal insurance strategies in a risk process with restrictions on policyholder risks. (English. Russian original) Zbl 1205.49049

Autom. Remote Control 71, No. 8, 1578-1589 (2010); translation from Avtom. Telemekh. 2010, No. 8, 79-91 (2010).
MSC:  49N90 91B30 93E20
PDF BibTeX XML Cite
Full Text: DOI

Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates. (Ukrainian, English) Zbl 1224.91065

Teor. Jmovirn. Mat. Stat. 78, 54-65 (2008); translation in Theory Probab. Math. Stat. 78, 61-73 (2009).
MSC:  91B30 60K05 62P05 60A05 60J45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software